yes i had side effects from getting off the pill my periods were off balance and my mood changed and i started to get my acne back on my face really bad because my hormones weren't balanced when getting of the pill for a a few months
I came off the pill about 4-5 years ago and am so glad I did. When on the pill I had very bad periods that were all over the place. I didnt have one for a year then i had a solid 6 months of constant bleeding. When I came off I found I lost my sex drive almost entirely for months and felt quite low, which took a toll on my boyfriend. After about 6-12 months I was getting better regular periods and my sex drive returned with a vengeance!
Symptoms of withdrawal will vary from woman to woman depending on factors such as how ling you've been taking the pill for, age, weight, diet, sexual activity.
I would say to make sure to be extra nice to yourself as it is quite a big change for your body to adapt to. Take vitamns for womens health, eat healthy, exercise gently like yoga, take care of your mind too with meditation or simple daily breathing/mindfullness sessions. If you have a partner explain that you're coming off the pill and that you need their understanding and support.
I hope this helps you, good luck :)